# SDR ASAA2019050229225

- Difficulty date: May 2, 2019
- Submitted: May 3, 2019
- Operation: Air carrier
- Aircraft: N286VA
- Make and model: Airbus A320-214
- Aircraft serial: 06939
- Aircraft time: 11,528 hours, 3,707 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning System
- Condition: False Indication
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AIR PACK 1 REGULATOR FAULT GROUNDED - YES. PERFORMED OPERATIONAL CHK OF THE TEMP CTL PER AMM 21-61-00-710-001-A OPS CHK GOOD NO FAULTS FOUND.
